Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reoccuring hip/leg pain
Oct 19, 2010

Every 6-8 months I experience pain soreness in my upper leg and hip area, the pain lasts for about a month or so then disappears. My leg muscles always feel tight, but I only experience the pain sporadically. I'm on Atripla and have been for about 2 years. Does this sound Hiv related?

Response from Dr. Henry

Unlikely to be due to the Atripla or HIV Infection. If intermittent may be hard to determine the cause. Aseptic necrosis of the hip or hear and tear degenerative arthritis of the hip are among the conditions to consider if persists/worsens. KH



Previous
Should I wear a mask ?
Next
Atriplia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement